MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE
Model Number SD980.021
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Difficulty Chewing (4522); Implant Pain (4561)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Mandible plate broke and needs to be replaced.
 
Additional Manufacturer Narrative
Investigation ongoing.Initial awareness of broken plate on (b)(6) 2021.Identified as reportable event on (b)(6) 2022.Device still implanted.
 
Additional Manufacturer Narrative
Device met specification.Surgeon did not place a graft as intended/planned which placed additional forces on the plate.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leueven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key14447353
Report Number3003998208-2022-00011
Device Sequence Number20421655
Product Code JEY
UDI-Device Identifier05420060380211
UDI-Public05420060380211
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.021
Device Catalogue NumberSD980.021
Device Lot NumberMU20HAHSEH
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date11/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexMale